Article

Adaptive interpolation of images using a new nonlinear cell-average scheme

Journal ar
Mathematics and Computers in Simulation
  • Volumen: 82
  • Número: 9
  • Fecha: 01 May 2012
  • Páginas: 1586-1596
  • ISSN: 03784754
  • Source Type: Journal
  • DOI: 10.1016/j.matcom.2012.03.006
  • Document Type: Article
We present a new method for image interpolation which combines a cell average version of the nonlinear interpolatory technique called PPH (Piecewise Polynomial Harmonic) and subcell resolution techniques. It is designed to perform more accurately at discontinuities, avoiding the evaluation of any extrapolation technique. Numerical experiments are shown validating the theoretical aspects of the algorithm. © 2012 IMACS. Published by Elsevier B.V. All rights reserved.

Author keywords

    Indexed keywords

      Funding details